# SDR ABXA030028

- Difficulty date: January 8, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 39,938 hours, 34,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416T200326
- Part serial: 2944
- Condition: Damaged
- Location: L1 Door
- Part time: 641 hours, 228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR L1 SLIDE DAMAGED.  INSTALLED MAIN ENTRY DOOR EMERGENCY SLIDE IAW MM.
